# SDR C2XA06BT014

- Difficulty date: March 27, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 17,992 hours, 13,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 14972
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE AND ROUTINE CHECK ON RON MAINTENANCE, FOUND THE EMERGENCY LIGHTS FAILED OPERATIONAL CHECK.  REMOVED AND REPLACED NR 2 EMERGENCY LIGHT BATTERY POWER SUPPLY IAW EMB145 AMM NR 33-50-04.  OPS. CHECKED GOOD.
